# SDR ASAA2023050743176

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 61,761 hours, 18,006 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 41F5102
- Part serial: YT014933
- Condition: Leaking
- Location: #1 Engine
- Part time: 49,854 hours, 18,252 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN OPENING FAN COWLS ON #1 ENGINE INBOARD SIDE, NOTICED A LARGE SPRAY PATTERN ON THE INBOARD SIDE OF FAN COWL FOUND EEC CABLES WET WITH OIL AS WELL FOUND OIL TANK VENT LINE CROOKED AND NOT SEALING 2 INSERTS WERE BROKEN ANS 2 INSERTS WERE ALMOST BROKE. GROUNDED - YES. REMOVED AND REPLACED OIL TANK REF B737-800 AMM 79-11-01.
